# SDR 98ZZZX994

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1039U
- Make and model: Piper PA-34-200
- Aircraft serial: 347250024
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78500003
- Condition: Cracked
- Location: Wing
- Part time: 2,474 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED RIB SEVERELY CRACKED FROM RT FORWARD LOWER CORNER TO TOP CENTER DIAGONALLY DURING 100-HOUR INSPECTION.  SUSPECT FROM HARD LANDINGS.  AIRCRAFT USED FOR FLIGHT TRAINING ALMOST EXCLUSIVELY.  NEW PART OF SAME NUMBER IS MUCH STRONGER WITH MANY STRUCTURAL MODIFICATIONS.  SUSPECT PIPER IS AWARE OF PROBLEM.  RIB LOCATED IMMEDIATELY OUTBOARD OF MAIN GEAR ATTACH POINT.
